advertisement
Question
Posted by: ronel | 2006/04/13

dimetapp - still safe

I received an e-mail stating that all drugs containing PHENYLPROPANOLAMINE are being recalled. Apparently the following medicines are included:
Dimetapp DM Cold & Cough Elixir
Dimetapp Elixir

Is this true and should I stop giving my child the Dimetapp Elexir for colds and flu? Or is it a hoax?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Ronel

Althought the risk is minimal, the threat reharding PHENYLPROPANOLAMINE is true.
However, the e-mail must be very old as dimetap has been re-formulated and re-launched. Since 2005 it doesnt contain phenylpropanolamine, but pseudoephedrine instead.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Janine | 2006/04/18

The Pseudoephedrine gave my baby a beating heart and made him very hyperactive. H

Doc says he is allergic to the ingredient.

Reply to Janine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement